In the paper a second order differential system with a periodic boundary data is considered. Using some variational methods sufficient conditions for the continuous dependence of trajectories on controls are proved. The obtained results are applied then to the optimal control problem governed by the above system and the cost functional of a Bolza-type. In the end of the paper, an example of periodic optimal control problem demonstrating the applicability of the results is presented.
"A Variational Approach to the Problem of Continuous Dependence of Solutions to Second Order Periodic System." Taiwanese J. Math. 25 (3) 627 - 646, June, 2021. https://doi.org/10.11650/tjm/201104